Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online
Ask a Urologist   »  

Redness, irritation and pain in penis after ejaculation, problem in semen culture. Kindly help

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 1391 Questions
Question
HELLO DOCTOR I HAVE PROBLEM IN LIPS OF MY PENIS . AFETR DISCHRGE MY PENIS LIPS GET RED N I FEEL IRRTATION N FEEL LITTLE PAIN .
I EAT MEDICINE FROM LONG TIME BUT I NOT FEEL GOOD .I HAVE SEX WITH MY WIFE AFTER THAT IHAVE THIS PROBLEM BEFORE I HAD SEMIN CULTURE I HAVE PROBLEM IN THAT BUT NOW I FEEL BETTER ABOUT THAT.
SOME BODY SAY ME I HAVE PROBLEM OF GANORREA .KINDLY HELP ME XXXXXXX
Posted Sat, 8 Sep 2012 in Penis Problems
 
 
Answered by Dr. Sudarshan 2 hours later
Hi XXXXXXX

I understand your problem and will advise you accordingly .

Also I would like to know-

What is the color of discharge?(yellow/white/greenish)
Since when you have this problem?
Do you have burning while urination?
Do you have swollen inguinal glands?
Is your wife having similar problem?
Do you have any other problem like(fever , joint pain, abdominal pain)

Answer the above questions to help you better.

According to your description given by you ,you seem to have urinary infection or candidial infection.

A urinary routine and culture willl be necessary.


Awaiting your response.

DrSudarshan
Above answer was peer-reviewed by
 
Follow-up: Redness, irritation and pain in penis after ejaculation, problem in semen culture. Kindly help 21 minutes later
DOCTOR
I HAVE THIS PROBLEM SINCE ONE YEAR. MY WIFE SHE HAVE NORMAL INFECTION N SHE EAT MEDICINE OF THREE MONTHS .BUT I HAVE SEX WITH OTHER LADY AFTER THAT I HAVE THIS PROBLEM .
I ALLREADY DONE MY CULTURE TEST OF SEMIN 7 MONTHS BEFORE THEY SAY TO EAT TATRACYCLINE . AFTER THAT I FEEL BETER IN SEMIN. BUT WHEN DISCHARGE COME OUT IT COLOUR IS WHITE BUT LITTLE YELLOW N THICK TOO .
WHEN I DISCHRGE AFTER THAT MY PENIS LIPS LOOK RED.I FEEL ALL DAY/NIGHT IRRTATION N LITTLE BURN FEELINGS .
YES I HAVE LITTLE BURNING FEELINGS WHEN URINE COME OUT .I HAVE LITTLE swollen inguinal glands.
I ALLREADY DONE MY URINE CULTURE, SEMIN CULTURE N BLOOD TEST N ALL THAT TEST LINK FOR THIS ALL TEST ARE NORMAL
THX XXXXXXX
 
 
Answered by Dr. Sudarshan 19 hours later
Hi XXXXXXX ,

Thanks for the details.

As your tests are normal you are unlikely to have any infection.

You can take cystone syrup by himalaya. It is available over the counter .
It is very effective in symptoms such as burning micturition.

Also for swollen inguinal glands you need to visit your physician for physical checkup and examination. Also a course of ciprofloxacin antibiotic would be needed with consultation of your doctor.

General measures would be to take lots of water and fluids.
Fruit juices and lemon juice will be helpful to decrease burning micturition.

If you need any further clarification do let me know.
Hope this helps.

DrSudarshan
Above answer was peer-reviewed by
 
Follow-up: Redness, irritation and pain in penis after ejaculation, problem in semen culture. Kindly help 25 minutes later
hello doctor THX FOR TELL ALL
IF I HAVE NO PROBLEM THEN WHY I FEEL IRRTATION N REDNESS AFTER DISCHARGE ON LIPS OF PENIS.
PLS GIVE NEED FULL ANS XXXXXXX
 
 
Answered by Dr. Sudarshan 13 minutes later
Hi again,

Burning micturition can be due to urinary calculi or renal stones , also it can be due to viral infection which has not shown on tests, also contact dermatitis can cause irritation and also sexual trauma can cause burning and redness over the area.

A physical examination will be needed to rule out different causes.


Also I would like to know-
When your tests were done?
Your problem has increased or decreased after that?
do you have abdominal pain anytime?
You were tested for chlamydia antibodies?

Answer the above to help you better.

Hope this helps.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor